What could cause sudden nose bleed and lightheadedness after bending down?
User rating for this question
WHat could cause sudden nose bleed and lightheadedness after bending down?Bent down and had a sudden feeling of lightheadedness and nose started bleeding 30 min ago. Still feeling lightheaded and experiencing headache. Could this be something dangerous?
Posted Tue, 21 Jan 2014 in Headache and Migraines
Answered by Dr. T Shobha Deepak 51 minutes later
Brief Answer: There is no cause for concern Detailed Answer: Namasthe Welcome to Healthcare-Magic Greetings of the day Sudden bending movement can decrease the venous return and cause light headedness and occasional epistaxis that is nasal bleeding. Isolated episode of this does not warrant a cause for apprehension. I would suggest you the following which will definitely help 1. Have a glass of fresh fruit juice along with Paracetamol 2. Lie down supine with legs elevated by placing pillow below the calf. 3. Local application of Ice over the nose will control the bleeding. Rest be assured it should settle down soon and there seems to be no cause for concern. I hope it helped In case you require any further assistance, will be glad to assist you. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Follow-up: What could cause sudden nose bleed and lightheadedness after bending down? 26 minutes later
Actually, epistaxis happens about twice a week, just never from bending down. Also have been experiencing severe bone pain that's been increasing in severity since finished chemotherapy (ABVD) for Hodgkin's Lymphoma 4 years ago. Concerned I have a secondary bone cancer, leukemia or recurrence of HL.
Answered by Dr. T Shobha Deepak 16 minutes later
Brief Answer: Get peripheral blood smear Detailed Answer: Hi, Greetings Get a peripheral blood smear and coagulation profile done. If the results are normal including platelet count, blood picture and coagulation profile then it's unlikely to be recurrence. Also get the previous site of origin of hodgkin assessed by your Physician. Take care Best Regards Dr T Shobha